Optimal bounds for integrals with respect to copulas and applications (bibtex)
by Markus Hofer, Maria Rita Iacò
Reference:
Markus Hofer, Maria Rita Iacò, Optimal bounds for integrals with respect to copulas and applications, Journal of Optimization Theory and Applications, 161, 999-1011, (2014).
Bibtex Entry:
@Article{hofer-iaco-2014,
  Title  = {Optimal bounds for integrals with respect to copulas and applications},
  Author  = {Markus Hofer and Maria Rita Iac{\`o}},
  Journal  = {Journal of Optimization Theory and Applications},
  Year     = {2014},
  Pages    = {999-1011},
  Volume   = {161},
  MRNUMBER = {3210231},
  Arxiv    = {1401.1602},
  Doi      = {10.1007/s10957-013-0454-x},
}